RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 18, Issue 6, Pages 921–928 (Mi mz7715)  

Об одной задаче оптимизации блочных процессов Ньютона–Канторовича

S. S. Volokitin

Irkutsk State Pedagogical Institute

Full text: PDF file (566 kB)

Bibliographic databases:

UDC: 518:513.828
Received: 16.01.1975

Citation: S. S. Volokitin, “Об одной задаче оптимизации блочных процессов Ньютона–Канторовича”, Mat. Zametki, 18:6 (1975), 921–928

Citation in format AMSBIB
\Bibitem{Vol75}
\by S.~S.~Volokitin
\paper Об одной задаче оптимизации блочных процессов Ньютона--Канторовича
\jour Mat. Zametki
\yr 1975
\vol 18
\issue 6
\pages 921--928
\mathnet{http://mi.mathnet.ru/mz7715}
\zmath{https://zbmath.org/?q=an:0331.49027}


Linking options:
  • http://mi.mathnet.ru/eng/mz7715
  • http://mi.mathnet.ru/eng/mz/v18/i6/p921

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:62
    Full text:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018